# SDR FDEA201902210470

- Difficulty date: February 21, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N859FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37730
- Aircraft time: 21,334 hours, 3,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST-FLT INSP, ONE OVRHD LT INOP ON EMERGENCY LT'S TEST. RE-LAMPED, REF AMM 33-51-04-2. LT TESTS SATIS, ITEM OK FOR SVC.
